# SDR CHQA20121108426

- Difficulty date: November 8, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 27,520 hours, 23,668 cycles
- Engine: Rroyce AE3007A1
- Engine time: 18,086 hours, 17,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14590066001
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT SIDE COCKPIT BULK HEAD BAYONET RECEPTACLE LOWER REPAIR WAS FOUND TO BE DAMAGED.  THE LOWER PLATE WERE REPLACED IN ACCORDANCE WITH SRM 51-40-00.
